# SDR ABXA20140514177

- Difficulty date: May 14, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 111T3007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER U17C HAS CORROSION TOP & BOTTOM LEGS.  INSTALLED NEW SECTION OF STRINGER & SPLICE IAW B767-200 & 57-00-03 REPAIR 2, FIG 201.  CORRODED L2, PN 111T3007, SN NSN, PART NAME U17 CTR WING UPPER STRINGER.  FS & BS LOCATION ON AC FS 859, STRINGER & WS LOCATION ON ACFT BL 60 TO BL 97.  ACFT WAS GNDED.
